# SDR 2011F00057

- Difficulty date: March 3, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N17WC
- Make and model: Beech B300
- Aircraft serial: FL168
- Aircraft time: 5,448 hours, 4,379 cycles
- Engine: Pwa PT6A45
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6226197001
- Part serial: 2898
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COPILOTS EHSI WOULD NOT POWER UP, SCREEN REMAINED BLANK.
